In this paper closed-form expressions for the coefficient matrices of the regular part of the Laurent expansion for a matrix-polynomial inverse about a pole are obtained. This sets the stage for deriving the dynamic multipliers of a vector autoregressive model (VAR) in a straightforward way.

Zoia, M., Closed-form expressions for the regular-part coefficients in matrix polynomial inversion and related results, <<JOURNAL OF INTERDISCIPLINARY MATHEMATICS>>, 2009; 12 (4): 475-498 [http://hdl.handle.net/10807/20536]

Closed-form expressions for the regular-part coefficients in matrix polynomial inversion and related results

Zoia, Maria
2009

Abstract

In this paper closed-form expressions for the coefficient matrices of the regular part of the Laurent expansion for a matrix-polynomial inverse about a pole are obtained. This sets the stage for deriving the dynamic multipliers of a vector autoregressive model (VAR) in a straightforward way.
Inglese
Zoia, M., Closed-form expressions for the regular-part coefficients in matrix polynomial inversion and related results, <<JOURNAL OF INTERDISCIPLINARY MATHEMATICS>>, 2009; 12 (4): 475-498 [http://hdl.handle.net/10807/20536]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10807/20536
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact